# SDR REXA201811091072

- Difficulty date: November 3, 2018
- Submitted: November 9, 2018
- Operation: Air carrier
- Aircraft: N916XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15154
- Aircraft time: 26,172 hours, 17,289 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 6100928
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY ESCAPE LIGHT AT PASS DOOR (LOWER) HAS BULBS OUT
RELAMPED FLOOR LEVEL EMERGENCY FLOOD LIGHT IAW AMM 33-51-11
